Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 3 time in scopus
Metadata Downloads

Global Asymptotic Stability of FAST TCP in the Presence of Link Dynamics

Title
Global Asymptotic Stability of FAST TCP in the Presence of Link Dynamics
Authors
Choi, JYKoo, KKim, JWLee, JS
POSTECH Authors
Lee, JS
Date Issued
Oct-2009
Publisher
"INST CONTROL ROBOTICS & SYSTEMS, KOREAN INST ELECTRICAL ENG
Keywords
FAST TCP; global asymptotic stability; internet congestion control; nonlinear time delay systems; time-varying time delay; CONGESTION CONTROL; PERFORMANCE; FAIRNESS; NETWORKS
URI
http://oasis.postech.ac.kr/handle/2014.oak/26113
DOI
10.1007/S12555-009-0513-0
ISSN
1598-6446
Article Type
Article
Citation
INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS, vol. 7, no. 5, page. 809 - 816, 2009-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 LEE, JIN SOO
Dept. of Creative IT Engin.
Read more

Views & Downloads

Browse